# SDR YENA201702250121

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 66,116 hours, 24,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5489
- Condition: No Test
- Location: Emergency Lights
- Part time: 54,288 hours, 19,358 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENNACE,  DISCOVERED THAT VARIOUS EMERGENCY LIGHTS WERE NOT WORKING.  THE EPSU POSITION 12WL WAS R & R IAW AMM 33-51-38.
